# SDR COEA2014061103917

- Difficulty date: May 27, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 24,658 hours, 31,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB02A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CTR LONGITUDINAL FLOORBEAM HAS CRACK BETWEEN FRAMES 15 - 16.  CUT OUT REPLACEMENT & REINFORCEMENT IAW EO5315-01.
